SVRA Southern California Historic Sports Car Festival
Auto Club Speedway, Fontana, CA
Provisional Schedule April 28 - 30, 2017 3/30/17

## **Thursday, April 27**

2:00pm – 6:00pm Registration & Load-in

Friday, April 28

8:30am

11:30am

7:00am – 5:00pm Registration 7:30am – 5:00pm Tech Inspection

Group A

## 8:00am Mandatory Drivers Meeting (Garage #2)

8:50am	Group B
9:10am	Group C
9:30am	Group D
9:50am	Group E (40 min)
10:30am	Group A
10:50am	Group B
11:10am	Group C

# 11:50am—12:50pm LUNCH BREAK

Group D

12:50pm	Group A
1:10pm	Group B
1:30pm	Group C
1:50pm	Group D
2:10pm	Group E (40 min)
2:55pm	Group A (w/o Mazda spec series)
3:15pm	Group B
3:35pm	Group C (w/o stock cars)
3:55pm	Historic Stock Cars only
4:15pm	Mazda Spec series only
4:35pm	Group E Practice 1 (30 min.)
5.05pm	End of track activities.
5:30pm	Welcome Party in garage #2

### Saturday, April 29

	,	
7:30am—	-3:00pm Reg	gistration
7:30am -	5:00pm Tec	ch Inspection
8:00am	<b>Mandatory Drivers</b>	s Meeting (Garage #2)
8:30am	Group 1	Practice
8:50am	Group 2	Practice
9:10am	Group 3	Practice
9:30am	Group 4	Practice
10:00am	Group 5	Practice
10:20am	Group 6	Practice
10:40am	Group 7	Practice
11:00am	Group 8	Practice
11.20am	Group 9	Practice (40 min)

### 12:00pm—1:00pm LUNCH BREAK

1:00pm	Group 1	Feature Race 1
1:25pm	Group 2	Qualifying
1:50pm	Group 3	Qualifying
2:15pm	Group 4	Qualifying
2:45pm	Group 5	Qualifying
3:10pm	Group 6	Qualifying
3:35pm	Group 7	Qualifying
4:00pm	Group 8	Qualifying

## Saturday cont.

4:25pm	Group 9	Qualifying (50 min)
5:15pm	End of on tra	ck activities
5:30pm	SVRA Event Part	V

#### Sunday, April 30

8:00am—12 noo	n Regis	tration
8:28am	Blessing before	e races
8:30am	Group 1	Qualifying 2
8:55am	Group 2	Qualifying Race
9:20am	Group 3	Qualifying Race
9:45am	Group 4	Qualifying Race
10:10am	Group 5	Qualifying Race
10:35am	Group 6	Qualifying Race
11:00am	Group 7	Qualifying Race
11.25am	Group 8	Qualifying Race

## 11:50am —12:50pm LUNCH BREAK & PARADE LAPS

12:10pm	Chapel Service	
12:50pm	Group 1	Feature Race 2.
1:15pm	Group 2	Trophy Race
1:40pm	Group 3	Trophy Race
2:05pm	Group 4	Trophy Race
2:30pm	Group 5	Trophy Race
2:55pm	Group 6	Trophy Race
3:20pm	Group 7	Trophy Race
3:45pm	Group 8	Trophy Race
4:10pm	Group 9	Feature Race (90 min)
5:40pm	End of on track a	activities

## **SVRA TEST DAY GROUPS**

Group A (blue) – SVRA Groups 2, 4, 5

Group B (red) – SVRA Groups 1, 3)

Group C (yellow) – SVRA Groups 6, 7, 8)

Group D (green) – Drivers School Participants

Group E (white) – Group 9 Pro Trans Am

YOU MUST HAVE THE CORRECT COLOR STICKER ON THE WINDSHIELD OF YOUR RACECAR

#### **SVRA RACE & RUN GROUPS**

Group 1 – Formula Ford cars

Group 2 – Small & Med. Bore + early S/R+ Form. Vee

Group 3 – BOSS & Formula Atlantic/Super Vee/F2 cars

Group 4 – Mazda spec series

Group 5 – Medium bore and 2.5 B-Sedan cars

Group 6 – **Big Bore Production** 

Group 7 - Historic Stock Cars

Group 8 – GTP + Can-Am + FIA & other S/R

Group 9 – **Pro Trans-Am** 

Sunday's top 3 winners will go to garage #2 for

#### **Victory Circle**

<u>GARAGE RULES:</u> It is <u>not</u> allowed to run engines in the garages. Take your car outside and turn exhaust away from garage entrance. No refueling garages. Violations might exclude you to further participate in the event